MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de anestesiologia y reanimacion · 2002

[Cauda equina hemisyndrome after intradural anesthesia with bupivacaine for hip surgery].

López-Soriano F, Lajarín B, Verdú J M, Rivas F, López-Robles J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 68-year-old man underwent hip surgery under subarachnoid anesthesia with bupivacaine and fentanyl to replace an acetabular component. Two days after surgery the patient developed unilateral cauda equina syndrome, affecting five nerve roots (L4 to S3), with no sphincter involvement. Two and a half years later, the lesion had become permanent. We discuss the possible origin of the condition, suggesting differential diagnoses such as mechanical problems (position-mobilization) and anesthetic toxicity.

Для цитирования: López-Soriano F, Lajarín B, Verdú J M, Rivas F, López-Robles J. [Cauda equina hemisyndrome after intradural anesthesia with bupivacaine for hip surgery].. Revista espanola de anestesiologia y reanimacion. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.